# SDR U2RA2021080640034

- Difficulty date: July 7, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO SIA ENGINEERING COMPANY NRC AFM452:  DURING 12Y MAINTENANCE CHECK, FOUND CABIN FLOOR PANEL 262JF WITH DENTING ON THE UPPER SURFACE.  ACCOMPLISHED REPAIR PER A330 SRM 53-02-00-283-001 AND 53-02-00-300-010.
